Table of Contents
ISRN Algebra
Volume 2011 (2011), Article ID 497831, 6 pages
http://dx.doi.org/10.5402/2011/497831
Research Article

(Weak) Gorenstein Global Dimension of Semiartinian Rings

Department of Mathematics, Faculty of Science and Technology of Fez, University S.M. Ben Abdellah Fez, Morocco

Received 18 April 2011; Accepted 20 May 2011

Academic Editors: A. Jaballah and D. Kressner

Copyright © 2011 Mohammed Tamekkante and Mohamed Chhiti. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Auslander and M. Bridger, Stable Module Theory, Memoirs of the American Mathematical Society, No. 94, American Mathematical Society, Providence, RI, USA, 1969. View at Zentralblatt MATH
  2. E. Enochs and O. Jenda, “On Gorenstein injective modules,” Communications in Algebra, vol. 21, no. 10, pp. 3489–3501, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. Enochs and O. Jenda, “Gorenstein injective and projective modules,” Mathematische Zeitschrift, vol. 220, no. 4, pp. 611–633, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Enochs, O. Jenda, and B. Torrecillas, “Gorenstein flat modules,” Nanjing Daxue Xuebao Shuxue Bannian Kan, vol. 10, no. 1, pp. 1–9, 1993. View at Google Scholar · View at Zentralblatt MATH
  5. D. Bennis and N. Mahdou, “Global Gorenstein dimensions,” Proceedings of the American Mathematical Society, vol. 138, no. 2, pp. 461–465, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. L. W. Christensen, Gorenstein Dimensions, vol. 1747 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2000. View at Publisher · View at Google Scholar
  7. L. W. Christensen, A. Frankild, and H. Holm, “On Gorenstein projective, injective and flat dimensions—a functorial description with applications,” Journal of Algebra, vol. 302, no. 1, pp. 231–279, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Holm, “Gorenstein homological dimensions,” Journal of Pure and Applied Algebra, vol. 189, no. 1–3, pp. 167–193, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. E. Enochs and O. Jenda, Relative Homological Algebra, de Gruyter Expositions in Mathematics, Walter de Gruyter & Company, Berlin, Germany, 2000.
  10. B. Stenstrom, Rings of Quotients, Springer, New York, NY, USA, 1975.
  11. N. Mahdou and M. Tamekkante, “Note on (weak) Gorenstein global dimension”.
  12. N. Ding and J. Chen, “The homological dimensions of simple modules,” Bulletin of the Australian Mathematical Society, vol. 48, no. 2, pp. 265–274, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. L. Mao and N. Ding, “The cotorsion dimension of modules and rings,” in Abelian Groups, Rings, Modules, and Homological Algebra, vol. 249 of Lecture Notes in Pure Applied Mathematics, pp. 217–233, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. W. K. Nicholson and M. F. Yousif, Quasi-Frobenius Rings, vol. 158 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, NY, USA, 2003. View at Publisher · View at Google Scholar
  15. F. Kasch, Modules and Rings, London Mathematical Society Monographs, Academic Press, London, UK, 1982.
  16. N. Ding and J. Chen, “The flat dimensions of injective modules,” Manuscripta Mathematica, vol. 78, no. 2, pp. 165–177, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. N. Ding and J. Chen, “Coherent rings with finite self F P-injective dimension,” Communications in Algebra, vol. 24, no. 9, pp. 2963–2980, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  18. B. Stenstrom, “Coherent rings and F P-injective modules,” Journal of the London Mathematical Society, vol. 2, pp. 323–329, 1970. View at Publisher · View at Google Scholar
  19. N. Bourbaki, Éléments de Mathématique, Algébre Homologique, Chapitre 10, Masson, Paris, France, 1980.